# SDR ASAA1159750

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 11,667 hours, 3,758 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Trim System
- Condition: Malfunctioned
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SPEED TRIM FAIL" LIGHT ON RECALL.  ACCOMPLISHED SPEED TRIM OPERATIONAL CHECK IAW AMM 22-11-00-740-801, NO DEFECTS NOTED.
